Bounded extremal and Cauchy-Laplace problems on the sphere and shell - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Fourier Analysis and Applications Year : 2010

Dates and versions

hal-00798945 , version 1 (11-03-2013)

Identifiers

Cite

Bilal Atfeh, Laurent Baratchart, Juliette Leblond, Jonathan R. Partington. Bounded extremal and Cauchy-Laplace problems on the sphere and shell. Journal of Fourier Analysis and Applications, 2010, 16 (2), pp.177-203. ⟨10.1007/s00041-009-9110-0⟩. ⟨hal-00798945⟩

Collections

INRIA INRIA2
67 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More